# SDR P5CA2021040500084

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,456 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS( RT TEMP. CONT FAIL LIGHT ON. RESET CONT & BITE TEST ACCOMPLISHED IAW AMM 21-51-11. RT PACK OPS CHECK NORMAL.  )
